# SDR SOKF20140516004

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N991TA
- Make and model: Airbus A319-112
- Aircraft serial: 1625
- Aircraft time: 40,610 hours, 16,825 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 39,324 hours, 16,284 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM SAL TO GUA THE ACFT REJECTED THE TAKEOFF DUE NR 1 ENG DID NOT ACCELERATE ON TAKEOFF POWER.  IAW TROUBLESHOOTING MANUAL 71-00-00-810-807A PERFORMED ACCELERATION CHECK IAW AMM 71-00-00.  ALL PARAMETERS WERE FOUND NORMAL.  THE ACFT RETURNED TO NORMAL OPERATIONS.
